Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have chest pain after eating. Usually don t feel hungry. Have been prescribed to take multi vitamins. What to do?

sir i dont feel hunger.. i m always eat food to avoid weakness but i dont feel hunger.. and after eating food i have pain im chest for hours.... im eating many medicines any tried many doctors but not feeling well... i also take multi vitamins but still feel weakness... and last my diet is not increasing from 1 or 2 year
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Such symptoms can be caused by stomach or esophagus issues. It can be peptic ulcer, stomach inflammation or Helicobacter Pylori infection. In some cases such symptoms can be also caused by stomach or esophagus cancer. That is why such symptoms should not be ignored.
You may also have nausea and weight loss, weakness. Tarry like stool due to bleeding can appear.

I suggest you to have some diagnostics. You should definitely start with gastroscopy.

Hope this will help.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor